Strong Wind, Carbon
- When
- November 8, 8:00 AM EST to 12:00 PM EST
- Where
- Carbon forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 40.918, -75.709 (the zone’s center; the record gives no point)
m. EST and Noon EST on the 8th.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A retrograding low pressure that backed into New England produced strong winds over the higher terrain in Pennsylvania between 8 a.m. EST and Noon EST on the 8th. A downed tree blocked a roadway in Franklin Township (Carbon County). Peak wind gusts averaged around 45 mph and included 48 mph in Mount Pocono (Monroe County).
The low pressure system, located south of Nova Scotia, moved west on the 8th and was intensifying. It reached the Boston area at its maximum strength (about 985 millibars) around 7 a.m. EST on the 8th. It proceeded to drift southwest and slowly weaken and by 1 p.m. EST on the 8th it was just south of Rhode Island. As the weakening process began, the strong winds stopped across Eastern Pennsylvania that afternoon.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 8, 4:49 AM EST, 3 hours 11 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 AM EST MON NOV 8 2010
.SYNOPSIS...
DEEPENING LOW PRESSURE WELL EAST OF CAPE COD EARLY THIS MORNING WILL
MOVE NORTH INTO THE GULF OF MAINE THIS MORNING...THEN DROP SOUTHWEST
TO NEAR RHODE ISLAND BY TONIGHT. THE LOW WILL THEN MOVE SLOWLY
EAST FURTHER OUT TO SEA TUESDAY AND WEDNESDAY. HIGH PRESSURE OVER
QUEBEC WILL BUILD SOUTH ACROSS THE REGION WEDNESDAY THROUGH THE
EARLY PART OF THE UPCOMING WEEKEND. A COLD FRONT MAY APPROACH THE
AREA SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE MAIN FORECAST PROBLEM TODAY WILL BE THE WIND.
THE GRADIENT CONTINUES TO TIGHTEN EARLY THIS MORNING AS THE
DEEPENING SURFACE LOW EAST OF CAPE COD MOVES TO THE NORTH. MID LEVEL
FRONTOGENETIC FORCING IS TOSSING HIGH AND MID LEVEL CLOUDS BACK TO
THE FORECAST AREA...WITH STEADIER PRECIPITATION ACROSS SOUTHERN NEW
ENGLAND. THERE ARE STILL SOME LOW CLOUDS ACROSS THE POCONOS...AND
THE LOW LEVEL TRAJECTORY WILL BRING SOME OF THIS CLOUDINESS SOUTH
INTO THE LEHIGH VALLEY EARLY THIS MORNING.
MODELS ARE IN BETTER AGREEMENT WITH THE PLACEMENT AND STRENGTH OF
THE SURFACE LOW FOR TODAY AND THIS EVENING. THIS PLACES THE BEST
GRADIENT ACROSS THE FORECAST AREA FROM MID MORNING THROUGH EARLY
EVENING. THE GRADIENT ITSELF WOULD SUPPORT SUSTAINED WINDS BETWEEN
20 AND 30 MPH ACROSS THE HIGHER TERRAIN...AS WELL AS COASTAL NEW
JERSEY DOWN THROUGH ABOUT SOUTHERN OCEAN COUNTY.
THE SUSTAINED WINDS APPEAR TO FALL SHORT OF WIND ADVISORY CRITERIA.
IT APPEARS AS THOUGH THE PROBLEM MAY BE GUSTS. 0000 UTC SOUNDINGS
SHOWED MIXED LAYERS BETWEEN 3000 AND 4000 FEET THIS EVENING. IN THE
NORTHWEST FLOW AROUND THE SURFACE LOW TO THE NORTHEAST...THIS WOULD
NOT APPEAR TO CHANGE MUCH. MODEL SOUNDINGS SHOW 45 TO 50 KNOT WINDS
AT THE TOP OF THE INVERSION NEAR THIS HEIGHT.
MODELS HAVE BEEN KEYING ON THE TERRAIN FOR THE LAST FEW RUNS. IN THE
SOUTHERN POCONOS AND NORTHWEST NEW JERSEY...THE THETA E PROFILE
BECOMES NEUTRAL...WITH DECENT LOW LEVEL LAPSE RATES. IN THESE
AREAS...MODEL PROFILE SHOULD WINDS NEAR 55 KNOTS JUST ABOVE THE
INVERSION.
SINCE THE FORECAST GEOSTROPHIC WIND APPEARS TO COME IN AROUND 45
KNOTS...AND PRESSURE FALLS WILL BE NEGATIVE THIS MORNING...WE ARE
NOT LOOKING AT A HIGH WIND EVENT. IT WOULD APPEAR AS THOUGH THE
TERRAIN WOULD BE THE MOST LIKELY AREA FOR WIND ADVISORY TYPE WINDS.
THE FINAL HURDLE TO CLEAR WILL BE THERMALLY INDUCED INSTABILITY.
THERE ARE LOW CLOUDS MOVING INTO THE POCONOS AND THE LEHIGH VALLEY
EARLY THIS MORNING. THIS MAY CUT OFF HEATING THIS MORNING AHEAD OF
THE SYNOPTIC LEVEL CLOUDS DROPPING SOUTHWEST FROM THE CLOSED SYSTEM
EAST OF NEW ENGLAND. THIS COULD END UP BEING THE LIMITING FACTOR
WITH REGARD TO A WIND ADVISORY FOR THESE AREAS.
WHILE BORDERLINE...THE SIGNALS FOR A WIND ADVISORY EVENT ARE THERE.
MOST LIKELY SCENARIO INCLUDES WIND GUSTS TO NEAR 45 MPH WITH SCATTERED
TREE LIMBS DOWN AND POWER OUTAGES. THE WIND ADVISORY WAS LIMITED
TO AREAS WHERE THE SURFACE GEOSTROPHIC WIND WAS FORECAST TO BE
NEAR 45 KNOTS.
IT IS POSSIBLE THAT THE POTENTIAL COULD BE MITIGATED BY CLOUDINESS...
AS LOW CLOUDS TREK INTO NORTHEAST PENNSYLVANIA AND THE LEHIGH VALLEY
AT THIS TIME. FURTHER TO THE EAST...MID AND HIGH LEVEL CLOUDINESS
SHOULD COME IN LATE ENOUGH WHERE HEATING WILL HELP THE TRANSFER
PROCESS...ESPECIALLY ACROSS THE NORTHERN DELAWARE VALLEY AND
NEARBY WESTERN NEW JERSEY.
WITH REGARD TO PRECIPITATION...THE STEADY PROGRESS OF THE PRECIPITATION
ACROSS SOUTHEAST NEW ENGLAND SUGGESTS THE MOISTURE IS OVERCOMING
THE DRY AIR IN PLACE. WITH THIS IN MIND...THE LIGHT RAIN CHANCES
WERE INCREASED ACROSS NORTHERN NEW JERSEY AND THE POCONOS THIS
MORNING.
THE COLUMN AHEAD OF THE ADVANCING PRECIPITATION FIELD IS DRY (AS
SEEN ON THE 0000 UTC ALY SOUNDING). THIS TIME OF YEAR...DRY EQUALS
COLD AS THE DRY AIR WILL RESULT IN EVAPORATIVE COOLING WHEN THE
COLUMN SATURATES. SINCE THE COLUMN IS SATURATING QUICKLY ACROSS
CONNECTICUT (WHERE SNOW IS FALLING EARLY THIS MORNING)...THE
PRECIPITATION MAY GET INTO THE NORTHERN AREAS BEFORE 1600 UTC.
THE COLUMN MAY END UP BEING COLD ENOUGH AT THE ONSET OF PRECIPITATION
FOR A BRIEF MIX WITH SLEET OR PERHAPS EVEN LIGHT SNOW BEFORE
WARMER AIR DROPPING SOUTH WARMS THE COLUMN ENOUGH TO MITIGATE THE
POTENTIAL FOR ICE (AND SNOW CRYSTALS). THIS POTENTIAL IS MENTIONED
IN THE FORECAST AS THE PRECIPITATION GETS TO THE SOUTHERN POCONOS
AND THE HIGHER TERRAIN OF NORTHWEST NEW JERSEY. NOT EXPECTING
ENOUGH PRECIPITATION FOR ANY ACCUMULATION AT THIS TIME...BUT A FEW
SNOWFLAKES OR ICE PELLETS ARE POSSIBLE AT THE ONSET IN THE HIGHER
TERRAIN.
MOST MODELS ARE SHOWING THE PRECIPITATION MAKING IT BACK TO THE
DELAWARE RIVER IN THE FORM OF MID LEVEL LIGHT RAIN. THIS IS
REFLECTED IN THE PRECIPITATION FORECAST.
SKY COVER WILL BE TIED TO THE ACTIVITY MOVING BACK WEST SOUTHWEST
FROM THE MID LEVEL SYSTEM. FOR PORTIONS OF NORTHEAST MARYLAND AND
DELAWARE...SKIES COULD BE SUNNY A GOOD PART OF THE DAY...WHILE
NORTHERN NEW NEW JERSEY MAY NOT SEE MUCH IN THE WAY OF SUN. BASED ON
THIS...HIGHS WERE MAINLY A BLEND OF MOS NUMBERS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THE BEST GRADIENT EXITS THE REGION THIS EVENING. IT APPEARS AS
THOUGH THE BEST MIXING POTENTIAL ENDS SHORTLY AFTER DARK. THE
GRADIENT DOES STILL SUPPORT 15 TO 20 KT WINDS THROUGH ABOUT 0400 UTC
TUESDAY OR SO...THEN BACKING OFF AFTER THAT.
THE PRECIPITATION FIELD SHOULD REACH ITS WESTERNMOST POINT DURING THE
EARLY EVENING...AND MOST OF THIS SHOULD BE FALLING OUT A MID LEVEL
DECK. AS THE MID LEVEL LOW DROPS SOUTH DURING THE EVENING...THE
NORTHERLY TRAJECTORY SHOULD HELP BREAK OF THE WEAK PRECIPITATION
FIELD. MAY NOT BE ABLE TO REMOVE THE CHANCE OF LIGHT RAIN FROM THE
COAST FOR MOST OF THE NIGHT...AS THE LOW TO MID LEVEL TRAJECTORY
WOULD SUPPORT BRINGING RAIN DOWN FROM THE NORTH.
THE PRECIPITATION SHOULD GET OUT OF THE HIGHER TERRAIN BEFORE COLDER
AIR GETS BACK IN. FOR NOW...WILL NOT INCLUDE ANY MIXED
PRECIPITATION...BUT IF THE LOW TO MID LEVEL TRAJECTORY SLOWS THIS
EVENING...THERE COULD BE SOME LIGHT RAIN AND SNOW MIXED IN THE
SOUTHERN POCONOS THIS EVENING BEFORE THE PRECIPITATION FINALLY HEADS
OUT.
THE GRADIENT AND CLOUDINESS SHOULD PREVENT TEMPERATURES FROM
DROPPING MUCH TONIGHT...AS THE BOUNDARY REMAINS MIXED. THIS WOULD
SUPPORT LOW TEMPERATURES CLOSER TO THE NAM MOS NUMBERS. THE GFS
NUMBERS APPEAR TO BE TOO LOW BASED ON THE CLOUDS AND WIND.
AS THE MID LEVEL SYSTEM AND THE ASSOCIATED SURFACE LOW TRUNDLE TO
THE EAST TUESDAY AND TUESDAY NIGHT...CLOUD COVERAGE WILL DECREASE
FROM WEST TO EAST. THE GRADIENT STILL SUPPORTS BREEZY CONDITIONS
TUESDAY...BUT SUSTAINED WINDS AND ESPECIALLY GUSTS WILL BE LESS THAN
TODAY. FOR THE MOST PART...HIGHS TUESDAY WERE BASED ON A BLEND OF
MOS NUMBERS.
AS THE MID LEVEL SYSTEM MOVES AWAY...MID LEVEL RIDGING STARTS
BUILDING ACROSS THE OHIO VALLEY...AS SURFACE HIGH PRESSURE BUILDS
SOUTH FROM QUEBEC. THIS SHOULD RESULT IN FAIR CONDITIONS...WITH LESS
IN THE WAY OF WIND WEDNESDAY. A FEW ENSEMBLES MEMBERS OF THE GEFS
WANT TO BRING PRECIPITATION FIELD BACK TO THE WEST WEDNESDAY BEFORE
THE MID LEVEL SYSTEM GETS OUT. FOR NOW...THIS WAS DISCARDED.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE OVERALL SYNOPTIC SETUP STARTS WITH A GOOD DEAL OF AMPLIFICATION,
WHICH RESULTS IN MORE OF A BLOCKING PATTERN. THIS IS COMPRISED OF A
LARGE CLOSED LOW OFF THE EAST COAST, A RIDGE FROM THE SOUTHEASTERN
U.S. TO EASTERN CANADA, THEN ANOTHER TROUGH FROM THE WEST TO THE
PLAINS. AS TIME PROGRESSES, THE HIGH AMPLIFIED FLOW SHOULD FLATTEN
SOME AS THE CLOSED LOW OFF THE EAST COAST WEAKENS SOME AND SLIDES
EASTWARD ALLOWING THE RIDGE TO MOVE EASTWARD. THERE DOES REMAIN SOME
UNCERTAINTY HOWEVER ON THE FORWARD MOTION OF THESE SYSTEMS AS A
LARGE CLOSED LOW TYPICALLY FAVORS SLOWER SOLUTIONS. A FAIRLY
SIGNIFICANT SHORT WAVE IS FORECAST TO EJECT OUT OF THE SOUTHWESTERN
U.S. AND INTO THE PLAINS LATE THURSDAY THROUGH FRIDAY, HOWEVER THIS
MAY TEND TO SHEAR OUT SOME AS IT LIFTS ACROSS THE GREAT LAKES
REGION. THE STRENGTH OF THIS SHORT WAVE TROUGH APPEARS TO GOVERN HOW
QUICKLY THIS SYSTEM CAN SHIFT EASTWARD TOWARD THE RIDGE. GIVEN THE
TIMING UNCERTAINTIES, HPC WENT MORE WITH THE ECMWF AND ECMWF
ENSEMBLE MEAN WITH INCREASING AMOUNTS OF THE ENSEMBLE MEAN LATE IN
THE PERIOD. WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THAN MADE
SOME ADJUSTMENTS BASED ON ADDITIONAL COLLABORATION.
BASED ON THE ABOVE, THE CYCLONIC FLOW AROUND THE CLOSED LOW OFF THE
EAST COAST IS FORECAST TO PERSIST THROUGH AT LEAST FRIDAY BUT WEAKEN
WITH TIME. THE UPPER-LEVEL RIDGE IS FORECAST TO BUILD EASTWARD AND
AROUND THE NORTH SIDE OF THE CLOSED LOW, MAINTAINING A NORTH TO
NORTHEAST LOW-LEVEL FLOW. THERE MAY BE SOME LINGERING CLOUDS ON THE
WEST SIDE OF THE CLOSED LOW, THEREFORE WE KEPT A BIT MORE CLOUDS
ACROSS THE EASTERN ZONES THROUGH FRIDAY. THE NARROW BUT FAIRLY
ROBUST UPPER-LEVEL RIDGE THEN SLIDES EASTWARD WITH A SURFACE HIGH
REFLECTION MOVING ACROSS THE AREA FRIDAY AND SATURDAY. DESPITE
WARMING ALOFT, THE LOW-LEVEL NORTH TO NORTHEASTERLY FLOW MAY BE
ENOUGH TO KEEP TEMPERATURES A BIT COOLER. THE SUBSIDENCE WITH THE
SURFACE HIGH/RIDGE MAY COUNTERACT THIS, THEREFORE WE BLENDED HPC
GUIDANCE AND LOCAL CONTINUITY FOR HIGHS ON FRIDAY AND SATURDAY. AS
SHORT WAVE ENERGY MOVES INTO THE PLAINS THURSDAY AND TRACKS
NORTHEASTWARD TO THE GREAT LAKES LATE FRIDAY AND SATURDAY, THE RIDGE
OVER THE EAST COAST GRADUALLY BEGINS TO WEAKEN. THIS MAY ALLOW A
FRONTAL BOUNDARY FROM THE WEST TO GRADUALLY APPROACH DURING SUNDAY.
GIVEN THE BLOCKY LOOK TO THE PATTERN DUE TO THE LARGE CLOSED LOW IN
THE WESTERN ATLANTIC, WE ONLY WENT WITH A LOW CHC POP FOR SUNDAY IN
RESPONSE TO THE GRADUAL ARRIVAL OF A COLD FRONT.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LOW PRESSURE OFF THE NEW ENGLAND COAST CONTINUES TO DEEPEN THIS
MORNING AND THIS LOW WILL BE THE MAIN WEATHER FACTOR FOR THE TAFS
TODAY. WHILE CONDITIONS ARE STILL EXPECTED TO REMAIN VFR
TODAY...CLOUDS ASSOCIATED WITH THE LOW WILL SPIN DOWN FROM THE NORTH
CAUSING SKIES TO BECOME MOSTLY CLOUDY DURING THE AFTERNOON. THERE
REMAIN A LOW CHC FOR SOME LIGHT RAINS LATER TODAY...BUT AS THE
PREVIOUS FCST NOTED...TOO LOW AND NOT CERTAIN ENOUGH TO INCLUDE
IN THE TAFS. BEST CHCS THOUGH WOULD NE ACROSS ERN NJ AND NE PA.
GUSTY NW WINDS WILL CONTINUE ACROSS THE TERMINALS TODAY WITH
SUSTAINED SPEEDS 15 TO 20 KTS AND GUSTS AROUND 30 KTS AT TIMES.
LOW LEVEL MECHANICAL TURB MAY RESULT.
OUTLOOK...
THE LOW PRESSURE SYSTEM SLOWLY SLIDES EASTWARD AND AWAY FROM THE MID
ATLANTIC COAST TONIGHT THROUGH WEDNESDAY, HOWEVER THERE MAY BE GUSTY
NORTHWEST WINDS AGAIN TUESDAY. THESE SHOULD NOT BE AS STRONG AS
TODAY. HIGH PRESSURE THEN GRADUALLY SLIDES INTO OUR AREA WEDNESDAY
THROUGH FRIDAY WITH A NORTH TO NORTHEAST SURFACE WIND ANTICIPATED.
&&
.MARINE...
THE LOW OFF TO THE NORTHEAST CONTINUES TO DEEPEN AND NW GALES WILL
BEGIN ON THE WATERS THIS MORNING AND CARRY INTO EARLY TUE. IT
APPEARS CLOSE ENOUGH TO THE TIME OF GALES...TO JUST ISSUE THE 4AM
CWF WITH THE GALES IN EFFECT. THE GALES WILL PROBABLY LAST ABOUT 24
HOURS OR SO BEFORE DECREASING BACK TO SCA CONDITIONS ON THE WATERS.
THE WINDS AND SEAS WILL LIKELY REMAIN ELEVATED FOR MUCH OF THE WEEK
WITH A LONGER TERM SCA EXPECTED. HIGH PRESSURE WILL BUILD IN TOWARDS
FRIDAY AND BY THEN MORE TRANQUIL CONDITIONS ARE EXPECTED.
&&
.TIDES/COASTAL FLOODING...
WHILE AN OFFSHORE FLOW SHOULD CONTINUE TODAY...THERE REMAINS ENOUGH
POSITIVE DEPARTURE (FROM THE RECENT NEW MOON AND NEARBY STORM) TO
CAUSE SOME CONCERNS REGARDING TIDAL FLOODING. LEVELS WILL BE CLOSE
TO MINOR TIDAL FLOODING TODAY AND TUESDAY AROUND THE TIMES OF THE
MORNING HIGH TIDE. LEVELS COULD GO HIGHER WED AND THU. WE WILL ISSUE
A COASTAL STATEMENT REGRADING THE POSSIBLE NEAR-FLOODING CONCERNS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR PAZ054-055-060>062-068-069-071.
NJ...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR NJZ001-007>010-012>015-018>020-026-027.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 AM EST TUESDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...HAYES
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM...GORSE
AVIATION...O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...O'HARAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 AM EST MON NOV 8 2010 NJZ001-007>010-012-013-015-018>020-027-PAZ054-055-060>062-068-069- 071-090830- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS-PHILADELPHIA- 328 AM EST MON NOV 8 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-026-090830- EASTERN MONMOUTH-COASTAL OCEAN- 328 AM EST MON NOV 8 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. IN ADDITION...SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE LATE TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ024-025-090830- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 328 AM EST MON NOV 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NORTHWEST WINDS MAY GUST TO NEAR 40 MPH AT TIMES LATER THIS MORNING AND THIS AFTERNOON. IN ADDITION...SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE LATE TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-021>023-PAZ067-070- 090830- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-ATLANTIC-CAPE MAY-CHESTER- DELAWARE- 328 AM EST MON NOV 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NORTHWEST WINDS MAY GUST TO 35 TO 40 MPH AT TIMES LATER THIS MORNING AND THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-451>455-090830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 328 AM EST MON NOV 8 2010 ...GALE WARNING IN EFFECT UNTIL 6 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALE FORCE WINDS ARE POSSIBLE EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The national radar mosaic for the moment the first event began.
4 strong wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2010Every state in 2010This day in weather historyWarnings in Pennsylvania, November 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 267662, 267663, 267664, 267665.